# SDR ASAA2020081633038

- Difficulty date: August 16, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 51,576 hours, 15,519 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION AIR COND LIGHT ILLUMINATED AFTER RUNNING DESCENT CHECKLIST.  LEFT PACK LIGHT ILLUMINATED.  LIGHT EXTINGUISHED AFTER PRESSING MASTER CAUTION - PRESS TO RESET, RAN QRH 12.2.  GROUNDED - YES.  NR 1 ZONE CONT LOGGED RAM AIR ACT FAULT.  FAULT CLEARED & SYS OPS CHECKS NORMAL, PER B737-800 AMM 21-61-00.  RAN PACKS, NO FAULTS NOTED.  GND VERIFICATION SUCCESSFUL.
